# SDR ASAA2013080195713

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 2,573 hours, 822 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED. RESET LT FMC AND TESTS NORMAL IAW FIM 34-61, TASK 836. INTERMITTENT FAULT, GROUND VERIFICATION SUCCESSFUL.
